# SDR UALA2012103106267

- Difficulty date: October 30, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 76,778 hours, 23,498 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT CABIN FLOORBEAM STA 324 LP 9986885.  DURING CHORD REPLACEMENT NUMEROUS ELONGATED-DAMAGED HOLES WERE FOUND COMMON TO THE UPPER CHORD AND VERTICAL FLOORBEAM WEB.  TRIMMED OUT DAMAGED AREA, FABRICATED AND INSTALLED ALL REPAIR PARTS PER ECRA 5310-05604 ON LP 9986885.  ACCMP'D RII FOR FLOOR BEAM REPAIR REF:ECRA5310-05604.
